# SDR 2007UALA04607

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 32,447 hours, 9,256 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 26hj
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP AT 26HJ MISSING.  REPLACED LIGHT STRIP.
